# SDR ASAA1159413

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,237 hours, 5,062 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Battery
- Part number: 024147000
- Part serial: 098649
- Condition: Defective
- Location: E&E Bay
- Part time: 31,579 hours, 12,466 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX BATTERY READING 2 AMPS DRAW.   PERFORMED AUX BATTERY CHARGER OPERATIONAL TEST PER M/M 24 31 31 710 801 TESTS WITHIN LIMITS.  AUX BATTERY STILL 27 VOLTS 2 AMP CHARGE.  REPLACED AUX BATTERY REF M/M 24 31 11 TEST NORMAL.  AFTER APPROX 20 MINUTES AUX BATTRY READS 28 VOLTS 0 AMP CHARGE.
